# SDR USAA2015020900012

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 35,271 hours, 15,254 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO PUSHBACK FLIGHT ATTENDANT & GATE AGENT REPORTED MUSTY DIRTY SOCK SMELL MID CABIN TO AFT CABIN WITH APU POWERING BOTH PACKS.  APU OIL LEAKS FOUND & REPAIRED.  NO ODOR NOTED AT THIS TIME, OK FOR SERVICE.
